# SDR DALA2022100506482

- Difficulty date: October 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N124DX
- Make and model: Airbus A321-211
- Aircraft serial: 10251
- Aircraft time: 3,311 hours, 1,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT SEAT ROWS 15, 16, 19, 20, 23, 24, 30 , 31, 32, 36 & 37 INOP. REMOVED & REPLACED EPSU (11WL) AND BATTERY REF A321 AMM 33-51. OPS CHECK SAT OK FOR SVC. (LP# 9093155)
